Approximation of planar BV homeomorphisms by diffeomorphisms

Journal article


Publication Details

Author(s): Pratelli A, Radici E
Journal: Journal of Functional Analysis
Publication year: 2019
Volume: 276
Journal issue: 3
Pages range: 659-686
ISSN: 0022-1236


Abstract

We show that a planar BV homeomorphism can be approximated in the area strict sense, together with its inverse, with smooth or piecewise affine homeomorphisms. (C) 2018 Elsevier Inc. All rights reserved.


FAU Authors / FAU Editors

Pratelli, Aldo Prof.
Lehrstuhl für Mathematik


External institutions with authors

University of L'Aquila / Università degli Studi dell'Aquila


How to cite

APA:
Pratelli, A., & Radici, E. (2019). Approximation of planar BV homeomorphisms by diffeomorphisms. Journal of Functional Analysis, 276(3), 659-686. https://dx.doi.org/10.1016/j.jfa.2018.10.022

MLA:
Pratelli, Aldo, and Emanuela Radici. "Approximation of planar BV homeomorphisms by diffeomorphisms." Journal of Functional Analysis 276.3 (2019): 659-686.

BibTeX: 

Last updated on 2019-25-02 at 09:08